MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK AUTO ENDO5 ML; CLIP, IMPLANTABLE

TELEFLEX MEDICAL WECK AUTO ENDO5 ML; CLIP, IMPLANTABLE
Catalog Number AE05ML
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "clips were not firing.No further information could be confirmed with the customer.".
 
Event or Problem Description
It was reported that "clips were not firing.No patient involvement.".
 
Additional Manufacturer Narrative
(b)(4) n/a other remarks: n/a corrected data: section a: patient identifier updated from "unknown" to "n/a." section b: updated from "it was reported that "clips were not firing." no further information could be confirmed with the customer." to "it was reported that "clips were not firing." no patient involvement." relevant tests/laboratory data, including dates updated from "none reported." to "n/a." other relevant history, including preexisting medical conditions updated from "none reported." to "n/a." section d: concomitant medical products and therapy dates updated from "none reported." to "n/a." section h: health effect - impact code updated from "2199" to "2645.".
 
Event or Problem Description
It was reported that "clips were not firing.No patient involvement.".
 
Additional Manufacturer Narrative
(b)(4) the customer returned one unit of ae05ml auto endo5 ml for investigation.The serial number of the device is sn (b)(6).The sample was returned with a clip loaded in the box of the de-vice.The returned sample was visually examined without magnification.Visual examination of the returned sample revealed that the jaws were correctly assembled with no observed defects.A slight sink mark was observed on the handle near the safety pin hole.Per the r & d team, the sink mark was determined to be in the acceptable range of normal and would not impact functionali-ty.There was no biological material observed on the device.Upon engagement of the trigger, the first clip misloaded in the jaws and failed to latch correctly.The first clip was loaded in the box upon return and it could not be determined if storage and transport conditions impacted the loading of the first clip.The remaining 12 clips were correctly loaded in the jaws and latched properly.The trigger was observed to correctly engage with the ratchet during functional testing.No issues were observed at the jaws upon engagement of the trigger.Jamming was not observed during functional testing.The device was returned with 13 clips remaining, indicating 2 clips were fired by the end user.The customer reported "clips were not firing.No further information could be confirmed with the customer", indicating the 2 clips fired by the end user failed to load properly.The device was dissembled.The trigger ears were observed to be intact.The ratchet components were properly greased.The handle was damaged during disassembly.No defects were observed with the knob and jaw assemblies.No defects were observed with the jaws, jog, and jaw spring.No defects were observed with the channel, outer tubing, and feeder.The manufacturing and r & d teams were consulted regarding the investigation details.Manufacturing and r & d conclud-ed that the probable root cause of the clip misload could not be determined based on the sample and the information provided.Dhr investigation did not show issues related to complaint.The reported complaint of "clip(s) not loading properly" could be confirmed based upon the sample received.Upon engagement of the t rigger, the first clip misloaded in the jaws and failed to latch correctly.The first clip was loaded in the box upon return and could not be deter-mined as storage and transport conditions could have impacted the loading of the first clip.The remaining 12 clips were correctly loaded in the jaws and latched properly.Jamming was not ob-served during functional testing.The device was returned with 13 clips remaining, indicating 2 clips were fired by the end user.The customer reported "clips were not firing.No further infor-mation could be confirmed with the customer", indicating the 2 clips fired by the end user fail to load properly.No defects were observed with the internal components.The ae05ml is 100% tested at the end of the assembly line.A system test fixture is utilized by manufacturing to verify proper function by latching 2 clips of every device on overstress silicone tubing.For this reason, the probable root cause could not be conclusively linked to manufacturing.The manufacturing and r & d teams were consulted regarding the investigation details.Manufacturing and r & d concluded that the probable root cause of the clip misload could not be determined based on the sample and the information provided.A dhr review was performed with no evidence to suggest a manufacturing related cause.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a corrected data: section a: patient identifier updated from "unknown" to "n/a." section b: updated from "it was reported that "clips were not firing." no further information could be confirmed with the customer." to "it was reported that "clips were not firing." no patient involvement." relevant tests/laboratory data, including dates updated from "none reported." to "n/a." other relevant history, including preexisting medical conditions updated from "none reported." to "n/a." section d: concomitant medical products and therapy dates updated from "none reported." to "n/a." section h: health effect - impact code updated from "2199" to "2645.".

Brand Name
WECK AUTO ENDO5 ML
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24655365
Report Number3003898360-2026-00154
Device Sequence Number5777319
Product Code FZP
UDI-Device Identifier14026704741868
UDI-Public(01)14026704741868(11)250330(17)260927(10)73C2500942(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K230480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2026
Device Catalogue NumberAE05ML
Device Lot Number73C2500942
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by ManufacturerNot provided
04/28/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date03/20/2026
05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.
Patient SexUnknown